Duke Mathematical Journal

A lower bound in asymptotic diophantine approximations

William W. Adams

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 35, Number 1 (1968), 21-35.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077377453

Digital Object Identifier
doi:10.1215/S0012-7094-68-03503-5

Mathematical Reviews number (MathSciNet)
MR0222031

Zentralblatt MATH identifier
0155.09502

Subjects
Primary: 10.31

Citation

Adams, William W. A lower bound in asymptotic diophantine approximations. Duke Math. J. 35 (1968), no. 1, 21--35. doi:10.1215/S0012-7094-68-03503-5. https://projecteuclid.org/euclid.dmj/1077377453


Export citation